# SDR AALA201612019013

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 49,119 hours, 28,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. GIRT BAR ON DOOR 2L HAD BROKEN OFF DOOR SLIDE ASSEMBLY. MAINTENANCE FOUND GIRT BAR TO BE OUT OF POSITION (NOT "BROKEN"). REPOSITIONED SURVIVAL KIT LANYARD, RELEASE STRAP AND GIRT BAR PER AMM 26-62-44.
